Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the repercussions of taking Oxycodone, Cymbalta and Ativan together?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

default
Posted on Tue, 6 Sep 2016 in Mental Health
Question: Took 60mg of Oxycodone 6 hours ago, 60mg of Cymbalta 8 hours ago and 1.5mg of Ativan 30 minutes ago. Am I going to overdose and die? I know I have a drug problem and I want help but I can't get to a hospital tonight and I am almost positive I am going to overdose and I'm having a terrible panic attack and don't know what to do! please help!
doctor
Answered by Dr. Alexander H. Sheppe 28 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

You will not overdose nor die from this combination of medications. You may feel sleepy and tired for the next 24 hours. You clearly need inpatient drug rehab for addiction. I would seek this out as soon as possible. But you are medically safe for now.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Alexander H. Sheppe 16 minutes later
I am feeling super sleepy right now, should I stay up or go to sleep? I'm just afraid I will die in my sleep because I quit breathing or have a heart attack
doctor
Answered by Dr. Alexander H. Sheppe 8 hours later
Brief Answer:
Followup

Detailed Answer:
You will not die from this, as I explained above. It is fine to sleep.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Alexander H. Sheppe 8 days later
so I took 40mg of Oxycodone 4 hours ago and 1mg of Ativan 30mins ago and 60mg of Cymbalta just now. I feel sick to my stomach and feel really tired, would it be safe to go to sleep no or should I stay up until 8 hours after taking the Oxycodone?
doctor
Answered by Dr. Alexander H. Sheppe 10 hours later
Brief Answer:
Followup

Detailed Answer:
You will not overdose nor die from this combination of medications. You may feel sleepy and tired for the next 24 hours, but it is safe to sleep. You clearly need inpatient drug rehab for addiction. I would seek this out as soon as possible. But you are medically safe for now.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Panic attack

doctor1 MD

Im sitting in front of my computer and had a sudden dizzy spell with slight nausea. I suffer from hpertension - have been on medication for a...

doctor1 MD

Good day! Im 18 y.o. I ve been suffering on this headache and goosebumps. Everytime I stand, it felt like falling on floor. I do drink a lot of...

doctor1 MD

hello, i have been having heart troubles and this is what is going on.. Periods during the day my heart will beat very irregularly, and then it...

doctor1 MD

Last night after dinner I was extremely tired and then all of the sudden I became lightheaded and felt I was going to faint. My heart was beating...

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the...

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy